MathSciNet Relay Station
MathSciNet bibliographic data
MR2084411 (2005d:11154) 11R18 (11A67 11P05)
Boulanger, Jacques; Chabert, Jean-Luc On the representation of integers as linear combinations of consecutive values of a polynomial. Trans. Amer. Math. Soc. 356 (2004), no. 12, 5071–5088 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement